American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. B. Dubashinskiĭ. On a method of approximation by gradients. St. Petersburg Math. J. 25 (2014) 1-22.
Abstract, references, and article information   
View Article: PDF

[2] K. Yu. Fedorovskiĭ. On $\mathcal{C}^m$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets. St. Petersburg Math. J. 24 (2013) 677-689.
Abstract, references, and article information   
View Article: PDF

[3] A. Yu. Trynin. On divergence of sinc-approximations everywhere on $(0,\pi)$. St. Petersburg Math. J. 22 (2011) 683-701. MR 2768966.
Abstract, references, and article information   
View Article: PDF

[4] Yu. Brudnyi. Nonlinear $N$-term approximation by refinable functions. St. Petersburg Math. J. 16 (2005) 143-179. MR 2068353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1